# SDR UALA2012112606739

- Difficulty date: November 26, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 34,046 hours, 15,065 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG DOOR DAMAGED.  INSTALLED RIGHT MAIN GEAR DOOR PER AMM.  IDT INSP OF RT MLG DOOR INSTALLATION AMM.
